# SDR DALA2024042304664

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 969
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-A.D.- CRACK OF 0.250IN LENGTH WAS FOUND ON UPPER RADIUS OF THE FRAME TAB ON THE LH OVERWING FRAME STA Y=696, IN REF CARD 5310-01436-04B JOB #063-0002 STEP: 10. SUMMARY OF NRC 00522: FRAME TAB ON THE LH OVERWING FRAME STA Y=696 WAS REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND SRD SR95530013. ASSOCIATED AA 5310-01436 ADDED FOR AC 9521. (LP #0306723)
